# SDR SWAA060268

- Difficulty date: January 21, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 47,041 hours, 46,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR FRAME CRACKED AT AFT LOWER CORNER DOOR STOP CUTOUT.  REMOVED AND REPLACED CARGO DOOR PER MM.
